# SDR HEEA0012991

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AE
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23055438
- Condition: Defective
- Location: Nr 2
- Part time: 889 hours
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE NR1 AND NR2 WHEEL CYCLES.  UPON INSPECTION OF TURBINE PARTS NOTED:  EXCESSIVE RUNOUT ON NR2 NOZZLE 1ST STAGE TIP PATH .007 AND NR2 TIP PATH .005. INSTALLED A NEW NR2 NOZZLE.
